# SDR MASA2010120701397

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,477 hours, 11,709 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2.  MX CYCLED PAX DOOR, NO FAULTS.
